After Stopping Injections
Of those of you who had weight gain as a side effect, can you tell me if/how you lost it once stopping the Lupron? I gained 25 lbs in 2.5 months and am nowhere near fitting into my wedding dress. I was exercising, drinking water, and eating less while gaining also. It was so distressing that I lost all motivation for the exercise regimen I was doing nightly. I got to the "it doesn't help so why try" mentality. I have started the points system of weight watchers, but I keep reading this is slower weight loss. I need something NOW. It would really help to hear if anyone had success in losing the weight after stopping the shots. I only had 2 and refused more. Everytime I see how much I weight or think about that gorgeous dress that will now be hideous on me, I just want to cry. I seriously don't want to be fat in my wedding pictures. I was overweight when I graduated high school, and to this day I cannot stand those pictures. I don't want my wedding pictures to be unbearable for me. I had lost 40 lbs 6 months before the endo was found, and I looked good. Dang...tearing up now just thinking about it...
Posts You May Be Interested In:
I had to have a lung biopsy, and I have cancer. A very rare form that doesn't have any standard treatment. There just isn't a lot of case history for this. It is epithelioid hemangio endothelioma. The cancer support group doesn't talk every day. I can understand why. I'm waiting for the oncologist to call back for an appointment, and will hear in the next few days. Who knew. Ha!
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...